MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1416140-J
Medical Device Problem Codes Malposition of Device (2616); Migration (4003); Device Stenosis (4066)
Health Effect - Clinical Codes Aneurysm (1708); Stenosis (2263)
Date of Event 11/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an endovascular aneurysm repair (evar) with the implantation of the alto abdominal aortic aneurysm stent system on (b)(6) 2023.On (b)(6) 2024, it was reported through a clinical study that during the index procedure, one limb was deployed lower than the other, resulting in deformation and proximal stenosis.This was identified on a 1-month cta but was deemed insignificant at the time.However, a 1-year computed tomography angiography (cta) revealed worsening stenosis and thrombus formation, raising concerns about limb thrombosis.On (b)(6) 2024, the patient underwent a reintervention, during which the issue was resolved by implanting kissing stents.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the malposition of the device, right limb stenosis with deformation (buckling), and additional endovascular procedures are confirmed.This is consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest a sac growth of 6mm and a type ii endoleak.The sac growth was discovered during a review of the procedure planning and computed tomography (ct) reports.The complaint is most likely anatomy-related.It was reported that the angulated neck made contralateral gate cannulation difficult.This likely contributed to the uneven placement of the iliac limbs (anatomy-related).Procedure-related harms of this complaint could not be determined with the medical records available for review.The final patient status was reported as having a successful outcome following reintervention.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key21048334
Report Number3008011247-2024-00131
Device Sequence Number8484097
Product Code MIH
UDI-Device Identifier00850007370268
UDI-Public(01)00850007370268(17)260907(10)FS090523-58
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2026
Device Model NumberTV-IL1416140-J
Device Lot NumberFS090523-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer01/11/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY LOT# FS110323-57.; OVATION IX ILIAC LIMB LOT# FS081622-37.; OVATION PRIME FILL POLYMER LOT# FF031423-03.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale